MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 440MM/RIGHT-STER; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 440MM/RIGHT-STER; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.424S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due to a broken unknown trochanteric fixation nail system (tfn) nail and an unknown distal interlocking screw on (b)(6) 2019.Originally, the patient was implanted with the tfn in the right femur on an unknown date.The implants were successfully explanted and replaced with a tfn with helical blade.There was no reported surgical delay.The surgery was completed with no adverse consequence to the patient.Concomitant device reported: unknown tfn helical blade (part # unknown, lot # unknown, quantity# 1).This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A device history record (dhr) review was conducted: manufacturing location: monument.Manufacturing date: 16-aug-2013.Expiration date: 01-jul-2022.Part number: 456.424s, 11mm/130 deg ti cann troch fixation nail 440mm/right- sterile.Lot number: 7459142 (sterile).Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 456.314.3, lock driver tfn, bp55.Lot number: 7410463.Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Part number: 456.315.2, 130 degree lock prong tfn, bp58.Lot number: 7422388.Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Part number: 21069, tialnbri18.00, bp80.Lot number: 7399644.Lot quantity: 863 lbs.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TROCH FIXATION NAIL 440MM/RIGHT-STER
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9452583
Report Number2939274-2019-62633
Device Sequence Number3039833
Product Code HSB
UDI-Device Identifier10886982227904
UDI-Public(01)10886982227904
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model Number456.424S
Device Catalogue Number456.424S
Device Lot Number7459142
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date12/16/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: TFN HELICAL BLADE
Outcome Attributed to Adverse Event Required Intervention;